Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ivanov, Valerii Ivanovich

Statistics Math-Net.Ru
Total publications: 65
Scientific articles: 64
Presentations: 7

Number of views:
This page:7993
Abstract pages:17628
Full texts:5022
References:1223
Professor
Doctor of physico-mathematical sciences (1994)
E-mail:

http://www.mathnet.ru/eng/person18032
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197620
https://elibrary.ru/author_items.asp?authorid=3789

Publications in Math-Net.Ru
2020
1. V. I. Ivanov, “Weighted inequalities for Dunkl–Riesz transforms and Dunkl gradient”, Chebyshevskii Sb., 21:4 (2020),  97–106  mathnet
2. V. I. Ivanov, “Bounded translation operator for the $(k,1)$-generalized Fourier transform”, Chebyshevskii Sb., 21:4 (2020),  85–96  mathnet
3. V. I. Ivanov, “Extremal Values of Moments of Nonnegative Polynomials”, Mat. Zametki, 108:4 (2020),  625–628  mathnet  elib; Math. Notes, 108:4 (2020), 611–614  isi  scopus
4. V. I. Ivanov, “Chebyshev's problem on extremal values of moments of nonnegative algebraic polynomials”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:4 (2020),  138–154  mathnet  elib
2019
5. N. N. Dobrovol'skii, D. V. Gorbachev, V. I. Ivanov, “About three-dimensional nets of Smolyak I”, Chebyshevskii Sb., 20:3 (2019),  193–219  mathnet
6. D. V. Gorbachev, V. I. Ivanov, “Muckenhoupt conditions for piecewise-power weights in Euclidean space with Dunkl measure”, Chebyshevskii Sb., 20:2 (2019),  82–92  mathnet
7. D. V. Gorbachev, V. I. Ivanov, “Weighted inequalities for Dunkl–Riesz potential”, Chebyshevskii Sb., 20:1 (2019),  131–147  mathnet
8. D. V. Gorbachev, V. I. Ivanov, “Fractional Smoothness in $L^p$ with Dunkl Weight and Its Applications”, Math. Notes, 106:4 (2019), 537–561  mathnet  mathscinet  isi  elib  scopus
9. D. V. Gorbachev, V. I. Ivanov, “A Sharp Jackson Inequality in $L_p(\mathbb R^d)$ with Dunkl Weight”, Mat. Zametki, 105:5 (2019),  666–684  mathnet  mathscinet  elib; Math. Notes, 105:5 (2019), 657–673  isi  scopus
10. D. V. Gorbachev, V. I. Ivanov, “Turán, Fejér and Bohman extremal problems for the multivariate Fourier transform in terms of the eigenfunctions of a Sturm-Liouville problem”, Mat. Sb., 210:6 (2019),  56–81  mathnet  mathscinet  elib; Sb. Math., 210:6 (2019), 809–835  isi  scopus
11. D. V. Gorbachev, V. I. Ivanov, “Nikol’skii-Bernstein constants for entire functions of exponential spherical type in weighted spaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:2 (2019),  75–87  mathnet  elib
2018
12. D. V. Gorbachev, V. I. Ivanov, “On the doubling condition for non-negative positive definite functions on on the half-line with power weight”, Chebyshevskii Sb., 19:2 (2018),  90–100  mathnet  elib
13. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “The second Logan extremal problem for the fourier transform over the eigenfunctions of the Sturm–Liouville operator”, Chebyshevskii Sb., 19:1 (2018),  57–78  mathnet  elib
14. V. I. Ivanov, “Pointwise Turán problem for periodic positive definite functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:4 (2018),  156–175  mathnet  elib
2017
15. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Some extremal problems of harmonic analysis and approximation theory”, Chebyshevskii Sb., 18:4 (2017),  140–167  mathnet
16. D. V. Gorbachev, V. I. Ivanov, “Some extremal problems for the Fourier transform over the eigenfunctions of the Sturm–Liouville operator”, Chebyshevskii Sb., 18:2 (2017),  34–53  mathnet  elib
17. D. V. Gorbachev, V. I. Ivanov, O. I. Smirnov, “Some Extremal Problems for the Fourier Transform on the Hyperboloid”, Math. Notes, 102:4 (2017), 480–491  mathnet  isi  elib  scopus
2016
18. D. V. Gorbachev, V. I. Ivanov, O. I. Smirnov, “The Delsarte Extremal Problem for the Jacobi Transform”, Math. Notes, 100:5 (2016), 677–686  mathnet  isi  elib  scopus
19. D. V. Gorbachev, V. I. Ivanov, “Approximation in $L_2$ by Partial Integrals of the Fourier Transform over the Eigenfunctions of the Sturm–Liouville Operator”, Mat. Zametki, 100:4 (2016),  519–530  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 540–549  isi  scopus
20. D. V. Gorbachev, V. I. Ivanov, R. A. Veprintsev, “Approximation in $L_2$ by partial integrals of the multidimensional Fourier transform in the eigenfunctions of the Sturm–Liouville operator”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  136–152  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 97–113  isi  scopus
21. D. V. Gorbachev, V. I. Ivanov, “Bohman extremal problem for the Jacobi transform”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  126–135  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 88–96  isi  scopus
2015
22. V. I. Ivanov, “On the Sharpness of Jackson's Inequality in the Spaces $L_p$ on the Half-Line with Power Weight”, Mat. Zametki, 98:5 (2015),  684–694  mathnet  mathscinet  elib; Math. Notes, 98:5 (2015), 742–751  isi  scopus
23. D. V. Gorbachev, V. I. Ivanov, “Gauss and Markov quadrature formulae with nodes at zeros of eigenfunctions of a Sturm-Liouville problem, which are exact for entire functions of exponential type”, Mat. Sb., 206:8 (2015),  63–98  mathnet  mathscinet  zmath  elib; Sb. Math., 206:8 (2015), 1087–1122  isi  scopus
24. D. V. Gorbachev, V. I. Ivanov, “Bohman extremal problem for the Dunkl transform”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  115–123  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 88–96  isi
2014
25. D. V. Gorbachev, V. I. Ivanov, R. A. Veprintsev, “Optimal argument in the sharp Jackson inequality in the space $L_2$ with hyperbolic weight”, Math. Notes, 96:5 (2014), 904–913  mathnet
26. V. I. Ivanov, A. V. Ivanov, “Optimal Arguments in the Jackson–Stechkin Inequality in $L_2(\mathbb{R}^d)$ with Dunkl Weight”, Mat. Zametki, 96:5 (2014),  674–686  mathnet  mathscinet  zmath  elib; Math. Notes, 96:5 (2014), 666–677  isi  elib  scopus
27. V. I. Ivanov, Ha Thi Min Hue, “Generalized Jackson inequality in the space $L_2(\mathbb R^d)$ with Dunkl weight”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  109–118  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 88–98  isi  scopus
2013
28. A. V. Ivanov, V. I. Ivanov, “Optimal Arguments in Jackson's Inequality in the Power-Weighted Space $L_2(\mathbb{R}^d)$”, Mat. Zametki, 94:3 (2013),  338–348  mathnet  mathscinet  zmath  elib; Math. Notes, 94:3 (2013), 320–329  isi  elib  scopus
2011
29. Iong Ping Li, Chun Mei Su, V. I. Ivanov, “Some Problems of Approximation Theory in the Spaces $L_p$ on the Line with Power Weight”, Mat. Zametki, 90:3 (2011),  362–383  mathnet  mathscinet; Math. Notes, 90:3 (2011), 344–364  isi  scopus
2010
30. A. V. Ivanov, V. I. Ivanov, “Jackson's Theorem in the Space $L_2(\mathbb{R}^d)$ with Power Weight”, Mat. Zametki, 88:1 (2010),  148–151  mathnet  mathscinet; Math. Notes, 88:1 (2010), 140–143  isi  scopus
31. A. V. Ivanov, V. I. Ivanov, “Dunkl theory and Jackson inequality in $L_2(\mathbb R^d)$ with power weight”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  180–192  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S86–S98  isi  scopus
32. V. I. Ivanov, “Direct and inverse theorems in approximation theory for periodic functions in S. B. Stechkins papers and the development of these theorems”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  5–17  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S1–S13  scopus
2008
33. V. I. Ivanov, D. V. Chertova, Liu Yongping, “Jackson Theorem in the Space $L_2$ on the Interval $[-1,1]$ with Power-Law Weight”, Mat. Zametki, 84:1 (2008),  136–138  mathnet  mathscinet; Math. Notes, 84:1 (2008), 134–136  isi  scopus
34. V. I. Ivanov, D. V. Chertova, Liu Yongping, “The sharp Jackson inequality in the space $L_2$ on the segment $[-1,1]$ with the power weight”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  112–126  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S133–S149  isi  scopus
2006
35. V. I. Ivanov, “On the Turán and Delsarte problems for periodic positive definite functions”, Mat. Zametki, 80:6 (2006),  934–939  mathnet  mathscinet  zmath  elib; Math. Notes, 80:6 (2006), 875–880  isi  scopus
2005
36. V. I. Ivanov, Yu. D. Rudomazina, “On the Turan Problem for Periodic Functions with Nonnegative Fourier Coefficients and Small Support”, Mat. Zametki, 77:6 (2005),  941–945  mathnet  mathscinet  zmath  elib; Math. Notes, 77:6 (2005), 870–875  isi  scopus
37. V. I. Ivanov, D. V. Gorbachev, Yu. D. Rudomazina, “Some extremal problems for periodic functions with conditions on their values and Fourier coefficients”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:2 (2005),  92–111  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S139–S159
2000
38. D. V. Gorbachev, V. I. Ivanov, “An extremum problem for polynomials related to codes and designs”, Mat. Zametki, 67:4 (2000),  508–513  mathnet  mathscinet  zmath; Math. Notes, 67:4 (2000), 433–438  isi
1997
39. V. I. Ivanov, O. I. Smirnov, “Jackson Constants in the Space $l_2(\mathbb Z_2^n)$”, Trudy Mat. Inst. Steklova, 219 (1997),  183–210  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 219 (1997), 176–204
1996
40. V. I. Ivanov, O. I. Smirnov, “On Jackson's theorem in the space $\ell_2(\mathbb Z_2^n)$”, Mat. Zametki, 60:3 (1996),  390–405  mathnet  mathscinet  zmath; Math. Notes, 60:3 (1996), 288–299  isi
1995
41. V. I. Ivanov, “On the relation between the Jackson and Jung constants of the spaces $L_ p$”, Mat. Zametki, 58:6 (1995),  828–836  mathnet  mathscinet  zmath; Math. Notes, 58:6 (1995), 1269–1275  isi
1994
42. V. I. Ivanov, “Approximation of functions in spaces $L_p$”, Mat. Zametki, 56:2 (1994),  15–40  mathnet  mathscinet  zmath; Math. Notes, 56:2 (1994), 770–789  isi
1993
43. V. I. Ivanov, “On the approximation of functions in spaces $L_p$”, Mat. Zametki, 54:2 (1993),  151–154  mathnet  mathscinet  zmath; Math. Notes, 54:2 (1993), 872–875  isi
44. V. I. Ivanov, “On the Jackson theorem in $L_2$ for Preiss systems”, Mat. Zametki, 53:3 (1993),  37–50  mathnet  mathscinet  zmath; Math. Notes, 53:3 (1993), 268–278  isi
1992
45. V. I. Ivanov, “Lower bound on constant in Jackson inequality in different $L_p$-norms”, Mat. Zametki, 52:3 (1992),  48–62  mathnet  mathscinet  zmath; Math. Notes, 52:3 (1992), 906–918  isi
1990
46. V. I. Ivanov, S. A. Pichugov, “Jung constants of the $l_p^n$-spaces”, Mat. Zametki, 48:4 (1990),  37–47  mathnet  mathscinet  zmath; Math. Notes, 48:4 (1990), 997–1004  isi
1989
47. V. I. Ivanov, “Representation of functions by series in metric symmetric spaces without linear functionals”, Trudy Mat. Inst. Steklov., 189 (1989),  34–77  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 189 (1990), 37–85
1988
48. V. I. Ivanov, “Approximation in $L_p$ by means of piecewise-constant functions”, Mat. Zametki, 44:1 (1988),  64–79  mathnet  mathscinet  zmath; Math. Notes, 44:1 (1988), 523–532  isi
49. V. I. Ivanov, “Approximation of functions from $C^r$ by splines of minimal defect”, Mat. Zametki, 43:6 (1988),  746–756  mathnet  mathscinet  zmath; Math. Notes, 43:6 (1988), 428–435  isi
1987
50. V. I. Ivanov, S. A. Pichugov, “Approximation of periodic functions in $L_p$ by linear positive methods and multiple moduli of continuity”, Mat. Zametki, 42:6 (1987),  776–785  mathnet  mathscinet  zmath; Math. Notes, 24:6 (1987), 925–930
51. V. I. Ivanov, “The modulus of continuity in $L_p$”, Mat. Zametki, 41:5 (1987),  682–686  mathnet  mathscinet  zmath; Math. Notes, 41:5 (1987), 382–385  isi
52. V. I. Ivanov, “Approximation in $L_p$ by polynomials in the Walsh system”, Mat. Sb. (N.S.), 134(176):3(11) (1987),  386–403  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:2 (1989), 385–402
53. V. I. Ivanov, “Representation of functions by Bochner–Riesz spherical means in the spaces $\varphi(L)$”, Trudy Mat. Inst. Steklov., 180 (1987),  121–122  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 141–142
1986
54. V. I. Ivanov, “Representation of functions by series in metric symmetric spaces without linear functionals”, Dokl. Akad. Nauk SSSR, 289:3 (1986),  532–535  mathnet  mathscinet  zmath
1983
55. V. I. Ivanov, “Coefficients of universal and null orthogonal series”, Dokl. Akad. Nauk SSSR, 272:1 (1983),  19–23  mathnet  mathscinet  zmath
56. V. I. Ivanov, “Representation of measurable functions by multiple trigonometric series”, Trudy Mat. Inst. Steklov., 164 (1983),  100–123  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 164 (1985), 113–139
1981
57. V. I. Ivanov, “Representation of measurable functions by multiple trigonometric series”, Dokl. Akad. Nauk SSSR, 259:2 (1981),  279–282  mathnet  mathscinet  zmath
1980
58. V. I. Ivanov, V. A. Yudin, “Trigonometric system in $L_p$, $0<p<1$”, Mat. Zametki, 28:6 (1980),  859–868  mathnet  mathscinet  zmath; Math. Notes, 28:6 (1980), 884–889  isi
59. V. I. Ivanov, “Some extremal properties of polynomials and inverse inequalities of approximation theory”, Trudy Mat. Inst. Steklov., 145 (1980),  79–110  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 145 (1981), 85–120
1977
60. V. I. Ivanov, “On one-sided approximations of functions in the $L_p$-metrics”, Dokl. Akad. Nauk SSSR, 232:4 (1977),  760–762  mathnet  mathscinet  zmath
1975
61. V. I. Ivanov, “Local approximation of periodic functions by linear polynomial methods”, Dokl. Akad. Nauk SSSR, 224:3 (1975),  523–524  mathnet  mathscinet  zmath
62. V. I. Ivanov, “Direct and converse theorems of the theory of approximation in the metric of $L_p$ for $0<p<1$”, Mat. Zametki, 18:5 (1975),  641–658  mathnet  mathscinet  zmath; Math. Notes, 18:5 (1975), 972–982
63. V. I. Ivanov, “Certain inequalities in various metrics for trigonometric polynomials and their derivatives”, Mat. Zametki, 18:4 (1975),  489–498  mathnet  mathscinet  zmath; Math. Notes, 18:4 (1975), 880–885

1999
64. V. I. Ivanov, B. S. Kashin, S. A. Telyakovskii, “International Conference “Approximation Theory and Harmonic Analysis””, Uspekhi Mat. Nauk, 54:2(326) (1999),  205–207  mathnet

Presentations in Math-Net.Ru
1. Weighted inequalities in Dunkl harmonic analysis
V. I. Ivanov
International Conference "Approximation Theory and Applications" Dedicated to the 100th Anniversary S. B. Stechkin
September 10, 2021 11:00   
2. Принцип неопределенности Бургейна–Клозеля–Кахана и проблемы Логана
D. V. Gorbachev, V. I. Ivanov, S. Yu. Tikhonov
Seminar on Theory of Functions of Real Variables
December 18, 2020 18:30   
3. Weight inequalities for the potential of Dunkl–Rissa
D. V. Gorbachev, V. I. Ivanov
XVI International Conference «Algebra, Number Theory and Discrete Geometry: modern problems, applications and problems of history» dedicated to the 80th anniversary of the birth of Professor Michel Desa
May 16, 2019 12:40
4. Integral and pointwise Turan problem for periodic functions
V. I. Ivanov
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 31, 2018 12:50
5. Sharp Pitt inequality and logarithmic uncertainty principle for Dunkl transform in $L^{2}$
D. V. Gorbachev, V. I. Ivanov, S. Yu. Tikhonov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 17:55
6. Dunkl harmonic analysis and sharp Jackson inequalities in $L_2$-space with power weight
V. I. Ivanov
International conference "Nonlinear Approximations and Applications" dedicated to the 60th birthday of Professor V. N. Temlyakov
October 30, 2013 16:40   
7. S. B. Stechkin's works on the theory of approximation of functions
V. I. Ivanov
International conference "Approximation Theory" dedicated to the 90-th anniversary of the birth of Sergey Borisovich Stechkin (1920–1995)
August 23, 2010 11:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021